# SDR USAA030114

- Difficulty date: June 15, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 48,615 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT KEEL BEAM WITH EXFOLIATION CORROSION 3 INCHES LONG BY 1 INCH WIDE, FS 500 C PLUS 18 INCHES.  CORROSION LEVEL 2, TASK NR C53-208-01.  INSTALLED KIT NR 65C28106-1 AND 65C28106-16 PER EO 5302V112 REV A.  (M)
